# SDR DXTA2024060311958

- Difficulty date: June 2, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N683QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605643
- Aircraft time: 14,921 hours, 11,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CLOSING MAIN CABIN DOOR AND ALL SEEMS NORMAL FLAGS AND LIGHTS.  OUTSIDE HANDLE GOES FROM SEATED TO OUT OF POSITION.  NO INDICATIONS EXCEPT OUTSIDE VIEW.  REMOVED MAIN CABIN DOOR STEPS. LUBED THE MAIN DOOR HANDLE, INSTALLED MAIN CABIN DOOR STEPS. OPS CHECK GOOD, NO DEFECTS NOTED.  REF AMM 12-20-40 AND 52-10-17
